Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from migraines and constant pain in temple area. Suffered from TBI as a child. Could both be related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
As a young child I suffered a TBI with indent on my right temple- subsequent comatose with spontaneous awakening, partial amnesia and the need to relearn how to walk. Now in my 50's, I have suffered from migraines and constant low level pain in that area. Could the 2 be related? I am on propranol which helps but doesn't completely alleviate the problem.
Posted Wed, 27 Nov 2013 in Brain and Spine
Answered by Dr. Prasad 32 minutes later
Brief Answer: Not likely to be related.... Detailed Answer: Hi, Frankly modern medical science has no answers as to what causes migraine. It is believed to be the influence of genes, some neurotransmitter changes or a vascular phenomena. Past neuroinfection including tuberculosis which has resolved now, has no relation to migraine or focal dull ache. Nevertheless, I am glad propranol has helping you with migraines and the dull focal ache. If you are still bothered, you can get the treatment modified - either by dose change or switch to alternate migraine prophylactic drug. Your neurologist will know about those. Hope this answers your question. Let me know if you need clarifications. Regards Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor